# SDR SIMA20220325001

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 42,882 hours, 37,999 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SMOKE ALARM IN GALLEY GOING OFF DURING DESCENT AROUND 12,000 FA CHECKED IT OUT AND THERE WAS NO SMOKE /FIRE HORN AND LIGHT WAS GOING OFF DURING FLIGHT AND ONLY LIGHT WAS GOING ON ONCE WE PARKED AT THE GATE-C/A-PERFORMED LAVATORY SMOKE DETECTOR SYSTEM TEST IAW EMB-145 AMM 26-14-00 OPS CHECK GOOD
